Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A counterexample concerning Whitney reversible properties


Authors: Janusz J. Charatonik and Wlodzimierz J. Charatonik
Journal: Proc. Amer. Math. Soc. 130 (2002), 3097-3099
MSC (2000): Primary 54B20, 54E40, 54F15
Published electronically: April 17, 2002
MathSciNet review: 1908935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two properties of continua are shown which are strong Whitney reversible while not sequential strong Whitney reversible. This answers an old question of S. B. Nadler, Jr.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54B20, 54E40, 54F15

Retrieve articles in all journals with MSC (2000): 54B20, 54E40, 54F15


Additional Information

Janusz J. Charatonik
Affiliation: Mathematical Institute, University of Wrocław pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland – and – Instituto de Matemáticas, UNAM Circuito Exterior, Ciudad Universitaria, 04510 México, D. F., México
Email: jjc@math.unam.mx

Wlodzimierz J. Charatonik
Affiliation: Mathematical Institute, University of Wrocław pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland – and – Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla, Missouri 65409-0020
Email: wjcharat@umr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06390-6
PII: S 0002-9939(02)06390-6
Keywords: Continuum, hyperspace, Whitney map, Whitney property
Received by editor(s): March 27, 2001
Received by editor(s) in revised form: May 9, 2001
Published electronically: April 17, 2002
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society